MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0637-245-01
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a procedure, the morcellator could not be activated during first use.The procedure was not completed, and the patient was sedated with general anesthesia, prior to cancelling the procedure.However, there were no patient complications.This event is being reported for an aborted/cancelled procedure with a patient under anesthesia.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the all the information available, the cause that contributed to the reported event cannot be established due to the lack of evidence.

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
yokneam ind. park
hakidma 6
yokneam 20692 03
IS   2069203
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19987037
Report Number2124215-2024-48379
Device Sequence Number4551615
Product Code GCJ
UDI-Device Identifier07290109140681
UDI-Public07290109140681
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K050639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0637-245-01
Device Catalogue Number0637-245-01
Device Lot Number0000002090
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/01/2024
Date Device Manufactured02/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale